# SDR DALA2019031501846

- Difficulty date: March 14, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,352 hours, 32,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 (EA) CRACKS ON FUSELAGE SKIN STA. 102 LONGERONS 27L AND 27R. ON NLG AFT DOORS. CRACKS (2EA) ON FUSELAGE SKIN STA. 102 LONGERONS 27L AND 27R. ON NLG AFT DOORS WERE REPAIRED PER SRM 53-10-01-2R-11 REPAIR 11 PERFORM DECAL CONDITION INSPECTION EVERY "C" CHECK PER TOPP MANUAL 30-10-70 PAR.I PAGE 14. (LP0985015)
